Superintegrability of Generalized Toda Models on Symmetric Spaces

Nicolai Reshetikhin*, Gus Schrader

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper we prove superintegrability of Hamiltonian systems generated by functions on K\G/K, restricted to a symplectic leaf of the Poisson variety G/K, where G is a simple Lie group with the standard Poisson Lie structure, and K is its subgroup of fixed points with respect to the Cartan involution.

Original languageEnglish (US)
Pages (from-to)12993-13010
Number of pages18
JournalInternational Mathematics Research Notices
Volume2021
Issue number17
DOIs
StatePublished - Sep 1 2021

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Superintegrability of Generalized Toda Models on Symmetric Spaces'. Together they form a unique fingerprint.

Cite this